# SDR AU970062

- Difficulty date: January 27, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Gulstm GA7
- Engine: Lyc O320D1D
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Connecting Rod
- Condition: Broken
- Location: Nr 4 Cyl
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) NO4 CYLINDER CONNECTING ROD BROKEN IN AREA JUST BELOW PISTON PIN BOSS
